# SDR ASAA2017022119899

- Difficulty date: February 21, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 11,706 hours, 3,830 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Flange
- Condition: Loose
- Location: Nr 1 Eng Fan
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING NR 1 ENGINE INLET & FAN BLADE INSPECTION,  FOUND TEST PORT FLANGE TO FAN CASE LOOSE BETWEEN FLANGE B6 AND B7, AT 11 O'CLOCK.  ACFT GROUNDED.  REMOVED, CLEANED, AND REINSTALLED TEST PORT BOSS IAW ENGINE SUPPLEMENTAL MANUAL 72-23-31.
